# SDR CIEA201100002

- Difficulty date: February 11, 2011
- Submitted: February 12, 2011
- Operation: Air carrier
- Aircraft: N113YS
- Make and model: Lear 55LEAR
- Aircraft serial: 071
- Aircraft time: 12,070 hours, 8,395 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Part time: 12,070 hours, 8,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON MX TEST FLIGHT, CLIMBING THROUGH FL180.  HEARD A "POP" AND SAW LT THRUST REVERSER UNLOCK LIGHT ILLUMINATE ALONG WITH THE THRUST REVERSER WARNING HORN.  THERE WAS NO YAW, WAS ABLE TO ASCERTAIN THAT THE REVERSER HAD NOT DEPLOYED BUT HAD BECOME "UNLOCKED".  ASKED SIC TO GET THE ABNORMAL CHECKLIST "UNLOCK LIGHT IN FLT (THRUST REVERSER NOT DEPLOYED)".   FOLLOWED ALL THE STEPS IN THE CHECKLIST WHICH INCLUDED PUSHING THE "EMER STOW" SWITCH.   UNABLE TO GET UNLOCK LIGHT TO EXTINGUISH.  ELECTED TO DISCONTINUE THE FLT AND RETURN TO APA.   APPROACHED THE CRITICAL PHASE OF FLIGHT (LANDING), CHOSE TO DO A PRECAUTIONARY ENGINE SHUTDOWN ON LT ENG TO MINIMIZE THE POSSIBILITY OF THE THRUST REVERSER DEPLOYING WHILE IN THE LANDING REGIME.  CONTINUED LANDING WITH NO FURTHER INCIDENT.  ACFT DOES NOT HAVE THE CAPABILITY OF DUMPING FUEL AND AFCT WAS OVER WEIGHT FOR LANDING.
